Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 11:15:23 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640678
  • Total Topics: 48665
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Egrifta  (Read 5549 times)

0 Members and 1 Guest are viewing this topic.

Offline cheetahboy

  • member
  • Posts: 1
Egrifta
« on: October 21, 2011, 01:53:51 PM »
I have been injecting egrifta for 4 1/2 months.  I have noticed great improvement in my neck and upper torso but have not lost much belly fat.  Has anybody else had this effect?

Offline HotGreek_STL

  • Member
  • Posts: 18
  • Livin' la Vida Loca in Saint Louis, MO
Re: Egrifta
« Reply #1 on: November 02, 2011, 07:12:52 PM »
That's interesting.  I am having nerve damage in my upper spine and neck from fat so I may consider it.  The belly I can work on.
"TO SEE WHAT IS IN FRONT OF ONE'S NOSE NEEDS A CONSTANT STRUGGLE!"  GEORGE ORWELL

Offline aztecan

  • Member
  • Posts: 5,398
  • 29 years positive, 57 years a pain in the butt
Re: Egrifta
« Reply #2 on: November 11, 2011, 02:28:55 PM »
Hey Cheetahboy,

Is your fat deposits on your neck in the front? Just curious because it drives me crazy.

How are you paying for the Egrifta? I know some insurance carriers are balking at paying for it - including mine.

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Mainelee

  • Member
  • Posts: 3
Re: Egrifta
« Reply #3 on: November 19, 2011, 06:42:18 PM »
Hi Guys - i have been on Egrifta for only 17 days, and i am already noticing changes in in my abdominal VAT and the circumference of my bell - i have already lost 0.5" of the circumference and my belly fat has become soft and malleable.

At this point, i have not suffered any adverse effects from the Egrifta - of course i have so many side-effects from my other medications that it is difficult to tell, but i know that my symptoms have not gotten any worse, but are becoming more manageable.

I have been POZ since 1985 when in July i became seriously ill and was hospitalized for 3 weeks, and was told i had an illness of unknown etiology (of course i knew what it was), my first HIV test came back negative, but in February of 1986 i was diagnosed with HIV. at first, i refused to go on any medications, because i had heard from so many of my friends the side-effects and seen what the meds had done to many of my friends, many of whom died between 1983 and 1986. 

Well, after 10 years of no meds when my cd4 counts fell sharply and my viral load became detectable - i decided to go on the meds. i was started on AZT and D4t which made me so sick that after a few months i was put on Sustiva, Ziagen, Viread; at some point i was also on Crixivan which i blamed for almost killing me and giving me this gut that is so dehumanizing, shameful, and gross. I finally decided to take a "drug Holiday" for a few months and my immune system crashed and i went from 165 pounds to less than 130 pounds in less than two weeks - so started back on Sustiva, Ziagen, and Zerit.

In 2008, i started having cardiac problems, where my heart beat would race to over 300 bpm and i would go unconscious and end up in the hospital. After one such attack on my way to the doctors - arriving and passing out in the parking lot - i ended up in the hospital - and was diagnosed with a congenital heart disease known as Wolf-Parkinson-white syndrome. i did actually have a near death experience in the emergency room - but came back thanks to the devoted ER Staff. After getting out of the hospital, i was taken off all my drugs and placed on Atripla which has worked very well for me during the past 3 years. - I have been undetectable since 2008 and cd4 count has averaged between 700-900.

In January i began checking on the Internet for new advances and found Egrifta - wah-hoo - though i was not sure that i would even qualify or be able to convince my doctors to prescribe it for me!  So, in October of this year i applied through Medicare and was approved within a week, but later found out that the whole process should have been started with the Axis Center - we reapplied and with in two weeks I received my administration kit, scheduled an appointment with my doctor ad we went through the whole preparation and administration process.

While the process of preparing for the injection is somewhat cumbersome and tedious and giving yourself daily injections is not easy to deal with- i heartily recommend that anyone suffering from lipidystrophy give this drug a real shot.

I can honestly say that i can now suck in my gut, and see my toes and my penis for the first time in nearly 10 years. My abdomen which used to be rock hard is now soft and malleable and i can finally pinch an inch of skin, and i am noticing the reappearance of my waist. When i started Egrifta sixteen days ago my hips measured 37", My waist 34", and my belly was 48", my measurements now are Hips 36.5", my waist, 33", and my belly measures 47.5".

Of course I have not, as yet, noticed any changes in my skinny, veiny legs and arms, or the sunken cheeks, but am holding out hope that these too will improve as i continue the Egrifta Therapy.

Thanks for You time and attention to my post, Lee


Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: Egrifta
« Reply #4 on: November 20, 2011, 07:09:36 PM »
Welcome to the forums Lee.

It is great you are seeing some good results from Egrifta.

Assurbanipal
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.